MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Without access to the device or to the log file that covers the date of event, it is not possible for dräger to confirm or deny the reported event.The following can be concluded: the ventilator box has a toggle switch with mechanical positions for on and off - the wording in the ufr would suggest that this toggle switch was found in the off position during the course of event.To access this toggle switch, a flap at the left side of the ventilator box has to be opened.It can be excluded that the toggle switch is set to off by other interaction than intended user input.The concerned device is 9.5 years old, status of repairs and preventive maintenance is not known to dräger.It is recommended to the hospital to have the device checked by trained service personnel.
 
Event or Problem Description
Dräger received an ufr with the following statement: "on (b)(6) 2025, the responsible nurse observed the patient's oxygen saturation at 85%.Upon immediate inspection, it was discovered that the respiratory therapy system, which had been in use for 12 hours, had automatically shut down, with the power switch in the off position.After resetting the power switch, the ventilator backed to normal use, and the child's oxygen saturation subsequently increased to 96%." no health consequences for the patient have resulted from the event.

Brand Name
INFINITY ACUTE CARE WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key22892375
Report Number9611500-2025-00472
Device Sequence Number14903538
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)160209(17)161106(93)8417400-14
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown